MAUDE Adverse Event Report: BOSTON FOUNDATION FOR SIGHT BOSTONSIGHT PROSE

BOSTON FOUNDATION FOR SIGHT BOSTONSIGHT PROSE
Model Number N/A
Medical Device Problem Code Device Handling Problem (3265)
Health Effect - Clinical Code Corneal Abrasion (1789)
Date of Event 08/14/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Patient states that upon removal of the device her eye swelled and became red.Pt.Reported pain and blurred vision.
 
Additional Manufacturer Narrative
The design profile for the lens was reviewed.The thickness was adequate and per specification, and the designs were stable.The fitconnect work order and process control log were reviewed - the thickness was adequate and per specification, and the design was stable.The device was manufactured correctly and within all specified tolerances.No other complaints have been logged for this specific b&l material lot number a review of the nonconforming materials reports shows no ncr's logged for this specific material lot number.The b&l certificate of analysis and incoming inspection reports for the lot were reviewed - no issues with the material.

Brand Name
BOSTONSIGHT PROSE
Common Device Name
BOSTONSIGHT PROSE
Manufacturer (Section D)
BOSTON FOUNDATION FOR SIGHT
464 hillside ave
suite 205
needham MA 02494
Manufacturer (Section G)
BOSTON FOUNDATION FOR SIGHT
464 hillside ave
suite 205
needham 02494
Manufacturer Contact
paul piselli
464 hillside ave
suite 205
needham 02494
7816759943
MDR Report Key22896332
Report Number3006204913-2025-00001
Device Sequence Number12974764
Product Code HQD
UDI-Device Identifier00785811435639
UDI-Public(01)00785811435639(10)20030007
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K183175
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 08/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue NumberN/A
Device Lot Number20030007
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/25/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2025
Initial Report FDA Received Date08/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/30/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexFemale